Have any of the women on this forum who are taking tenofovir experienced the side effects? I know one of them is redistribution of fat -- such as in the neck/back/chest areas. Does anyone know how common these sides are/experienced this? And to what extent?
I am about to start taking this regularly so I'm trying to mentally prepare myself for anything that could potentially come my way...
I started TENOFOVIR last year and stopped it four months later. I continued 8months later. Guess what happen. for 3 months i had iches, irritation my Dr said it was bc i stopped, then gradually my body got use to tenofovir agian. when i was not on tenofovir i had few symtomes, now that I am on it i feel pain below my ribs .
I am a 42 year old male on Tenofovir for HBV for about 6 years now and what I can tell you about fat redistribution is:
Lipohypertrophy, fat gain on my belly, I started notice the change after about 2 years on Tenofovir. Another side effect I have is on my face on both sides I have some fat bumps, and they are noticeable. I hope they do not grow more.
are you on vitamin d supplements?vitamin d3 supplements are necessry to avoid bone and fat problems while on tdf, also diet is very important
i also noticed little fat gain when tdf was added to etv but since i reached bmi 21 with no fat at all it is easier to control it by vit d and diet.also monitor for fatty liver because this fat makes fatty liver too and this raises chances to get also all other fat related diseases like arterosclerosis, ictus, diabetes, cancer and so on
keeping an eye on levels of vit d3 (vitd25oh>50ng/ml), oxidatve stress blood tests all within normal, fresh vegetable diet rich of antioxidants you can balance all this and prevent all diseases
if your liver is not damaged you may also discuss with your doctor intf add on to tdf to slowly discontinue tdf or switch to etv after combo intf+tdf, fat redistribution is not good at all and according to the all situation/severity maybe more dangerous than hbv itself
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.